# SDR 9720949861

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Engine: Pwa JT8D17
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 384301
- Condition: Failed
- Location: Lt Engine
- Part time: 23,587 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE WAS UNRESPONSIVE TO THROTTLE MOVEMENT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL PUMP ASSEMBLY, OPERATIONAL CHECK OK.
